Mathematical Logic Quarterly

Table of Contents

Volume 32 Issue 7‐9 (1986)

fmi-fmi, 97-144



  • Author:
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320701 (p fmi-fmi)


Zur Axiomatik der Friedmanschen Theorie der Prädikate

  • Author: Martin Kühnrich
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320702 (p 97-106)

Forcing and Consistency Results for Recursion in 3 E Together with Selection Over ℵ 1

  • Author: M. R. R. Hoole
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320703 (p 107-115)

Boolean‐Valued Models of Set Theory with Automorphisms

  • Author: E. G. Hernandez
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320704 (p 117-130)

Theories Having Finitely Many Countable Homogeneous Models

  • Author: James H. Schmerl
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320705 (p 131-131)

Barwise Completeness Theorems for Some Biprobability Logics

  • Author: M. Rašković, R. Živaljević
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320706 (p 133-135)

A Syntactic Proof of Cut‐Elimination For GL lin

  • Author: S. Valentini
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19860320707 (p 137-144)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.